[1] | Baker, A.; Davenport, H., The equations \(3x^2\)−\(2 = y^2\) and \(8x^2\)−\(7 = z^2\), Quart.J. Math. Oxford Ser. (2), 20, 1, 129-137 (1969) ·Zbl 0177.06802 |
[2] | Bilu, Yu.; Hanrot, G.; Voutier, P., Existence of primitive divisors of Lucas and Lehmer numbers (with an appendix by M. Mignotte, J. Reine Angew. Math., 539, 75-122 (2001) ·Zbl 0995.11010 |
[3] | Bravo, J. J.; Luca, F., On a conjecture about repdigits in k−generalized Fi- bonacci sequences, Publ. Math. Debrecen, 82, 3-4, 623-639 (2013) ·Zbl 1274.11035 |
[4] | Bugeaud, Y.; Mignotte, M.; Siksek, S., Classical and modular approaches to exponential Diophantine equations. I. Fibonacci and Lucas perfect powers, Ann. of Math. (2), 163, 3, 969-1018 (2006) ·Zbl 1113.11021 |
[5] | Carmichael, R. D., On the numerical factors of the arithmetic forms\(α^n\) ± \(β^n\), Ann. Math., 15, 1-4, 30-70 (1913) ·JFM 44.0216.01 |
[6] | D´Iaz Alvarado, S.; Luca, F.; Luca, F.; Stanica, P., Fibonacci numbers which are sums of two repdigits, Proceedings of the XIVth International Conference on Fibonacci numbers and their applications, 97-111 (2011) ·Zbl 1287.11021 |
[7] | Dujella, A.; Petho˝, A., A generalization of a theorem of Baker and Davenport, Quart. J. Math. Oxford Ser. (2), 49, 3, 291-306 (1998) ·Zbl 0911.11018 |
[8] | Koshy, T., Fibonacci and Lucas Numbers with Applications (2001), Wiley-Interscience Pub- lication: Wiley-Interscience Pub- lication, New York ·Zbl 0984.11010 |
[9] | Luca, F., Repdigits as sums of three Fibonacci numbers, Math. Commun., 17, 1-11 (2012) ·Zbl 1305.11008 |
[10] | Luca, F.; Siksek, S., On factorials expressible as sums of at most three Fibonacci numbers, Proc. Edinb. Math. Soc. (2), 53, 3, 747-763 (2010) ·Zbl 1253.11048 |
[11] | Matveev, E. M., An explicit lower bound for a homogeneous rational linear form in the logarithms of algebraic numbers. II, Izv. Ross. Akad. Nauk Ser. Mat., 64, 6, 125-180 (2000) ·Zbl 1013.11043 |
[12] | Petho˝, A.; Tichy, R. F., S-unit equations, linear recurrences and digit expansions, Publ. Math. Debrecen, 42, 1-2, 145-154 (1993) ·Zbl 0792.11006 |
[13] | Senge, H. G.; Straus, E. G., PV-numbers and sets of multiplicity, Period. Math. Hungar., 3, 93-100 (1973) ·Zbl 0248.12004 |
[14] | Stewart, C. L., On the representation of an integer in two different bases, J. Reine Angew. Math., 319, 63-72 (1980) ·Zbl 0426.10008 |
[15] | Zeckendorf, E., Repr´esentation des nombres naturels par une somme de nombres de Fibonacci ou de nombres de Lucas, Bull. Soc. Roy. Sci. Li‘ege, 41, 179-182 (1972) ·Zbl 0252.10011 |